# SDR WX0A1900010073962

- Difficulty date: May 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 47,260 hours, 34,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0004: 211-2 R/H WING, HYDRAULIC PRESSURE LINE FEED THROUGH THE LOWER WING SKIN AT RIB 8 FWD OF FALSE SPAR HAS ELONGATED HOLE ELONGATED / R/H WING, PYLON MOUNTING PLATE BTW RIBS 7 AND 8 FWD OF FALSE SPAR PERMANENTLY REPAIRED IAW SRM 57-21-11-300-005. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED.  ALUMINIUM: 2024T3 0.125IN    PO:1622190. SEE NRC 4001444-6000-0078 FOR MECANIC ACCESS."
